Jump to content

Recommended Posts

Hi everyone, first time poster :)

 

I have had severe HPPD and DP/DR for 3 years now, I am seeing a new psychiatrist who wishes to to try an older class of Antidepressant, specifically the TCA clomipramine.

The SSRI lexapro was also something she was willing to consider.

 

I have tried Keppra, clonazepam, sinemet and xanax. The only drug that worked was xanax but it made my visuals 10 times worse after I went through withdrawl.

I am extremely sensitive to these medications and I was really hoping someone could give some insight on the aforementioned TCA's and SSRI'S.

 

Out of my visual symptoms I have visual snow and incredibly severe palinopsia to the point that peoples faces after I look at them will have a very detailed after image when I look away. This goes for anything I look at.

 

It all started from a bad trip 3 years ago, it was not my first trip, and I had taken dmt and mushrooms in the months leading up to it.

 

No doctor in Australia will prescribe someone long term benzos (they are all very benzophobic down here) so this is my last chance with medication, I just dont want to make it any worse, if that happens I wont find any reason to live.

 

cheers

J

 

  • Upvote 3
Link to comment
Share on other sites

  • 3 weeks later...

So Xanax fixed your palinopsia?

 

Go with TCAs before SSRIs.  While everyone is different, most HPPDers don't report help with SSRIs.  I've tried imipramine without much trouble.  It very slightly helped DR but getting the dose high enough began trashing memory and thinking (anticholergic).

 

How did Keppra affect you?

  • Upvote 1
Link to comment
Share on other sites

  • 1 month later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.